# SDR SWAA2022020221151

- Difficulty date: October 9, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR PANEL SPLICE PLATE AT BS 772 HAS AREAS OF CORROSION BETWEEN LBL 21 AND RBL 21. / REMOVED AND REPLACED AFT CARGO BAY FLOOR PANEL SPLICE AT BS 772 AND DRAWING 146A9401 AND SRM 51-40-02-0G-0 89327U 19NOV17
